# SDR CALA2025101610176

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5330
- Part serial: NA
- Condition: Corroded
- Location: Sta847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 RBL 45 HAS CORROSION ON UPPER SURFACE ACCOMPLISHED SEAT TRACK REPAIR ON RBL-45, STA 847 IAW SRM 53-00-52-2R-5.
